Mutiple time scale dynamics in coupled Ginzburg-Landau equations

Fang-Hua Lin, Tai-Chia Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)671-695
JournalCommunications in Mathematical Sciences
Volume1
Issue number4
StatePublished - 2003

Cite this

Mutiple time scale dynamics in coupled Ginzburg-Landau equations. / Lin, Fang-Hua; Lin, Tai-Chia.

In: Communications in Mathematical Sciences, Vol. 1, No. 4, 2003, p. 671-695.

Research output: Contribution to journalArticle

@article{ec40050d3e74427586d8612be90d262b,
title = "Mutiple time scale dynamics in coupled Ginzburg-Landau equations",
author = "Fang-Hua Lin and Tai-Chia Lin",
year = "2003",
language = "English (US)",
volume = "1",
pages = "671--695",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",
number = "4",

}

TY - JOUR

T1 - Mutiple time scale dynamics in coupled Ginzburg-Landau equations

AU - Lin, Fang-Hua

AU - Lin, Tai-Chia

PY - 2003

Y1 - 2003

M3 - Article

VL - 1

SP - 671

EP - 695

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

IS - 4

ER -